Alert archive / Kentucky / Frost Advisories in 2011
Frost Advisory 4, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Oct 22, 2011, 2:29 AM CDT for 9 counties in Kentucky. It took effect at Oct 22, 2011, 11:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2011, 2:29 AM CDT (07:29 UTC)
- In effect from
- Oct 22, 2011, 11:00 PM CDT
- Expired
- Oct 23, 2011, 8:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Louisville, KY
Counties Adair County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Garrard County, KY, Lincoln County, KY, Madison County, KY, Monroe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 123 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2274 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
390 WWUS73 KLMK 220729 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 329 AM EDT SAT OCT 22 2011 ...PATCHY FREEZING TEMPERATURES AND WIDESPREAD FROST EXPECTED THIS MORNING... .HIGH PRESSURE SETTLING INTO THE REGION HAS RESULTED IN CLEAR SKIES AND CALM WINDS. GOOD RADIATIONAL COOLING WILL CONTINUE AND TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS MUCH OF CENTRAL KENTUCKY...WITH MIDDLE 30S IN THE NORTHERN KENTUCKY AND PORTIONS OF SOUTHERN INDIANA. FROST WILL DEVELOP IN MOST LOCATIONS...ESPECIALLY IN SHELTERED RURAL VALLEY LOCATIONS. CLEAR SKIES AND LIGHT WINDS AGAIN LATE SATURDAY NIGHT WILL ALLOW FROST TO OCCUR AGAIN...MAINLY ACROSS EAST CENTRAL KENTUCKY. KYZ075-077-078-081-082-221530- /O.NEW.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/ /O.CON.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/ MONROE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TOMPKINSVILLE...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 229 AM CDT SAT OCT 22 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING AND INTO THE LOWER 30S SUNDAY MORNING. * WITH THE FREEZING TEMPERATURES AREAS OF FROST WILL DEVELOP EARLY THIS MORNING. THE MOST WIDESPREAD FROST AND THE BEST CHANCE FOR FREEZING TEMPERATURES WILL BE IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KYZ026-027-061>065-070>074-076-221300- /O.CON.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/ OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- METCALFE KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... EDMONTON 329 AM EDT SAT OCT 22 2011 /229 AM CDT SAT OCT 22 2011/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING. * TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING. * WITH THE FREEZING TEMPERATURES AREAS OF FROST WILL DEVELOP EARLY THIS MORNING. THE MOST WIDESPREAD FROST AND THE BEST CHANCE FOR FREEZING TEMPERATURES WILL BE IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ KYZ056-057-066-067-221530- /O.NEW.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/ /O.CON.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD 329 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. * TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MIDDLE 30S TONIGHT EARLY THIS MORNING AND AGAIN SUNDAY MORNING. * AREAS OF FROST WILL DEVELOP IN MOST AREAS THIS MORNING. THE MOST WIDESPREAD FROST WILL FORM IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>055- 221300- /O.CON.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE 329 AM EDT SAT OCT 22 2011 /229 AM CDT SAT OCT 22 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING. * TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MIDDLE 30S TONIGHT EARLY THIS MORNING. * AREAS OF FROST WILL DEVELOP IN MOST AREAS THIS MORNING. THE MOST WIDESPREAD FROST WILL FORM IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ MJ
3 follow-up statements
443 WWUS73 KLMK 221304 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 904 AM EDT SAT OCT 22 2011 ...WIDESPREAD FROST EXPECTED SUNDAY MORNING IN THE LAKE CUMBERLAND REGION... .CLEAR SKIES AND LIGHT WINDS LATE SATURDAY NIGHT WILL ALLOW FROST TO OCCUR AGAIN BY SUNDAY MORNING. KYZ075-077-078-081-082-222115- /O.EXP.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/ /O.CON.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/ MONROE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TOMPKINSVILLE...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 804 AM CDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT SUNDAY... ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM CDT SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S SUNDAY MORNING. * THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KYZ026-027-061>065-070>074-076-221415- /O.EXP.KLMK.FZ.W.0001.000000T0000Z-111022T1300Z/ OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- METCALFE KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW... EDMONTON 904 AM EDT SAT OCT 22 2011 /804 AM CDT SAT OCT 22 2011/ ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT. $$ KYZ056-057-066-067-222115- /O.EXP.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/ /O.CON.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD 904 AM EDT SAT OCT 22 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S SUNDAY MORNING. * THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>055- 221415- /O.EXP.KLMK.FR.Y.0003.000000T0000Z-111022T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE 904 AM EDT SAT OCT 22 2011 /804 AM CDT SAT OCT 22 2011/ ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ 13
504 WWUS73 KLMK 221922 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 322 PM EDT SAT OCT 22 2011 ...WIDESPREAD FROST EXPECTED SUNDAY MORNING IN THE LAKE CUMBERLAND REGION... .CLEAR SKIES AND LIGHT WINDS LATE TONIGHT WILL ALLOW FROST TO OCCUR AGAIN BY SUNDAY MORNING. KYZ056-057-066-067-075-077-078-081-082-230900- /O.CON.KLMK.FR.Y.0004.111023T0400Z-111023T1300Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD...TOMPKINSVILLE...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 322 PM EDT SAT OCT 22 2011 /222 PM CDT SAT OCT 22 2011/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT /8 AM CDT/ SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT /8 AM CDT/ SUNDAY. * TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER 30S SUNDAY MORNING. * THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ 13
332 WWUS73 KLMK 230746 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 346 AM EDT SUN OCT 23 2011 ...WIDESPREAD FROST IS EXPECTED THIS MORNING IN THE LAKE CUMBERLAND REGION... .CLEAR SKIES AND LIGHT WINDS THIS MORNING WILL ALLOW FROST TO DEVELOP ONCE AGAIN. KYZ056-057-066-067-075-077-078-081-082-231300- /O.CON.KLMK.FR.Y.0004.000000T0000Z-111023T1300Z/ GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-MONROE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...LANCASTER...RICHMOND...LIBERTY... STANFORD...TOMPKINSVILLE...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 346 AM EDT SUN OCT 23 2011 /246 AM CDT SUN OCT 23 2011/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING. * TEMPERATURES WILL DROP INTO THE LOWER 30S EARLY THIS MORNING. * THE MOST WIDESPREAD FROST WILL BE IN VALLEYS AND SHELTERED RURAL LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. && $$ EER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:29 AM CDT, 0 minutes earlier.
Area forecast discussion, Oct 22, 2:29 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM EDT SAT OCT 22 2011
.Short Term (Today and Tonight)...
A large dome of surface high pressure is slowly moving through the
Tennessee Valley this morning. With the high in close proximity,
clear skies and light winds have allowed radiational cooling to take
place. Temperatures continue to fall steadily this morning. Most
locations in the central and southwest sections have fallen into the
middle and upper 30s, while the urban areas are still in the lower
40s. Data from the Kentucky Mesonet shows some areas have already
dropped to near freezing, especially in a small area from central
Meade County southeastward into Hardin County. We expect
radiational cooling to continue and become maximized in the next
few hours. Many areas in south-central Kentucky will likely drop to
near freezing by dawn with slightly warmer temperatures in the
northeastern sections. However, a few sheltered locations across
the Bluegrass region will likely drop to near or just below freezing
as well. Current Freeze and Frost Advisories still look good and
will continue until after sunrise. Widespread frost continues to
look good for the entire region.
For today, consensus of the short term model data indicates that the
Tennessee Valley high pressure ridge will continue to head east
during the day. As this occurs, winds will pickup a bit this
afternoon and a southerly flow will get restarted across the
region. Mostly sunny skies are expected today and afternoon high
temperatures will range from near 60 in the Bluegrass/northeast
sections with lower 60s in the I-65 corridor and mid-upper 60s in
the far western sections.
For tonight, 500 mb heights will fall slightly as a mid-level wave
shifts eastward toward the region. With surface high pressure
located east of the region, a light southwesterly planetary boundary
layer flow is expected to persist. Some high level cloud debris
currently over the plains and Midwest will shift east and make bring
a slight increase in clouds overnight to areas mainly west of I-65.
Overnight minimum temperatures should be milder than what we see
this morning with readings generally in the upper 30s to the lower
40s west of I-75. In areas along and east of I-75, a longer period
of clear skies should result in more radiational cooling which would
lead to cooler overnight temperatures. Lows in the far eastern and
southeastern sections will likely cool back into the lower to middle
30s once again. After coordination with WFO JKL, we'll be doing
another frost advisory over the far east/southeast sections.
.Long Term (Sunday - Friday)...
Quiet weather will be on tap for Sunday through Tuesday with a
warming trend continuing. A trough and associated weak boundary are
still expected to cross the area Sunday night. However, the models
have continued to trend drier with this feature. Though an isolated
shower is not out of the question over southeastern Indiana,
thinking at this time is that the system will be mainly dry, so have
removed pops completely Sunday night. As for temperatures, highs on
Sunday will top out in the upper 60s to lower 70s. With WAA
continuing through Tuesday, highs will rise into the mid to upper
70s. Lows through this period will be in the upper 40s to lower 50s.
A low pressure system tracking from the Midwest through the Great
Lakes will bring a cold front into the northern part of the forecast
area by Wednesday morning. This boundary will then stall out across
KY/TN through Thursday. Showers and some thunderstorms will move
into the region Tuesday night. A wave riding along the boundary will
enhance the showers and thunderstorms Wednesday night into Thursday.
Beyond Thursday is a bit of a question mark. The latest 00Z runs of
the GFS and ECMWF develop a strong low pressure system that tracks
up the east coast Friday through Saturday. This solution is a new
one and would mean rain would hang around for longer across the
area. For now will keep on slight chance pops in Friday, but this
may change if later model runs continue to show this low pressure
system.
Temperatures will be much cooler through the latter half of the long
term. Wednesday highs will be in the low to mid 60s with the rain.
By Thursday the cold front will have moved through much of the
forecast area. Highs for Thursday and Friday will be in the low to
mid 50s with lows bottoming out in the the upper 30s to lower 40s.
&&
.Aviation (06Z TAF Issuance)...
Surface high pressure system is forecast to slowly drift across the
forecast area during the period and keep conditions VFR. Still have
some concerns about some patchy fog that could develop at BWG near
dawn. However, agree with previous forecaster that surface moisture
is likely to go toward frost production overnight rather than fog.
Therefore, will continue to keep the fog out of the forecast, but
will continue to closely monitor obs overnight. Surface winds
overnight will be near calm and then pick up after 22/14Z out of the
WSW/SW with speeds of less than 5 knots.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
INZ076>079-083-084-089>092.
KY...FROST ADVISORY UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
KYZ023>025-028>043-045>049-053>057-066-067.
FREEZE WARNING UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
KYZ026-
027-061>065-070>078-081-082.
FROST ADVISORY FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 9 AM EDT
/8 AM CDT/ SUNDAY FOR KYZ056-057-066-067-075-077-078-081-
082.
Short Term.......MJ
Long Term........EER
Aviation.........MJHazardous weather outlook, Oct 21, 2:35 PM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM EDT FRI OCT 21 2011 INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 065>067-221945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-TAYLOR KY-CASEY KY-LINCOLN KY- 335 PM EDT FRI OCT 21 2011 /235 PM CDT FRI OCT 21 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. WIDESPREAD SIGNIFICANT FROST IS EXPECTED TONIGHT AS TEMPERATURES DROP INTO THE LOW TO MID 30S TOWARDS DAWN. A FROST ADVISORY IS IN EFFECT FOR THE ENTIRE AREA EARLY SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. ANY STORM THAT DEVELOPS WILL CONTAIN DANGEROUS LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KYZ026-027-061>064-070>078-081-082-221945- OHIO KY-GRAYSON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 235 PM CDT FRI OCT 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. FREEZING TEMPERATURES ARE EXPECTED TONIGHT AS THE MERCURY DROPS INTO THE UPPER 20S AND LOWER 30S TOWARDS DAWN. A FREEZE WARNING IS IN EFFECT FOR SOUTHERN KENTUCKY EARLY SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA. ANY STORM THAT DEVELOPS WILL CONTAIN DANGEROUS LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13/AMS
Nearby
Frost Advisories in Kentucky, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.